Answer: Hi.. Dear one of the main reasons for your mood swings is the change in your hormone levels. When you conceive, the amount of oestrogen and progesterone in your blood increases. This helps to prepare your body for pregnancy, but it can also affect your mood, making you feel tearful or easily irritated.
Try to be positive, do work that you like, also do some regular exercises or yoga, pamper yourself make dishes for your self (food of your choice), go to parlour, get a good hair massage done.. Watch your favourite movies and listen to nice soothing music. Be happy you are one fortunate one, who is about to bring life in this world.
Similar Questions with Answers
Question: Im 18weeks pregnant n today mrng ihave black stool toilet is every thing is ok??
Answer: Hello dear...
Black stool is normal in pregnancy, it happen due to
consumption of iron tablet, it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
Question: Im 18weeks pregnant n today mrng ihave black colour long toilet is it safe??
Answer: Don't worry dear, ther are many reason for black motion. Most cases of black stools are from eating black foods or iron supplements. The most common condition causing black stools is a bleeding ulcer. Black stools caused by blood indicate a problem in the upper digestive tract. ... If black stool along with pain, vomiting, or diarrhea is cause to see a doctor right away.
Question: Im 18weeks pregnant n im feeling very weak n lazy.is evrything ok with my baby??
Answer: Hello dear, It is perfectly normal and there is really nothing you can do other than rest every chance you get. If you are working take a little nap during your breaks. It will pass in time. Hang in there. Your physical changes this week. It's still too early to see or feel your expanding uterus through your abdominal wall. You may feel occasional crampsand lower abdominal pains also. A few causes of tiredness I've found were, low blood sugar, dehydration, and (early on) your body adjusting to the new blood volume. So try eating a piece of fruit or drinking more watter.
If you are feeling a lot weakness plz visit ur doctor before taking any medication.and try to engage urself with another activities.
Take care urself....